# SDR IXXA2023041701

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767
- Aircraft serial: 26264
- Aircraft time: 105,151 hours, 20,451 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22067
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FIXED LWS 531
